Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36398
標題: Numerical prediction of turbulent mixed convection in a concentric horizontal rotating annulus with low-Re two-equation models
作者: Char, M.I.
賈明益
Hsu, Y.H.
關鍵字: natural-convection
cylindrical annuli
cylinder
期刊/報告no:: International Journal of Heat and Mass Transfer, Volume 41, Issue 12, Page(s) 1633-1643.
摘要: Numerical computations are conducted for turbulent mixed convection of air in a horizontal concentric annulus between a cooled outer cylinder and a heated, rotating, inner cylinder. Time-averaged equations of turbulent fluid motion and heat transfer are solved using the Launder-Shanna low-Re eddy-viscosity two-equation model coupled with the Yap correction and the Kato-Launder modification. Numerical results are obtained for the Rayleigh number, Ra, ranging from 10(7) to 10(10), the Reynolds number, Re, from 0 to 10(5) and the radius ratio, RR, from 2.6 to 10 for a constant Prandtl number of 0.7. The effects of these parameters on the flow and heat transfer characteristics are discussed in detail. Predictions are also compared with published studies of other investigators. A good agreement with the results from the published experimental data and other computations is found. A comprehensively comparative analysis shows that the Kato-Launder modification is an essential ingredient, which can effectively reduce the unrealistic turbulence energy at impingement regions. Therefore, the modification can return more satisfactory prediction for the considered cases, Results show that the mean Nusselt number. Nu, increases with an increase in Ra. but decreases with an increase in Re or RR. When Ra > 10(9), a crucial phenomena, the peak value of local Nusselt number occurring in the vicinity of thermal plume region, is first discovered and discussed. For the centrifugal configurations, it is found that rotation has caused significant reduction in the mean heat transfer and it generally increases the strength of the secondary flows. (C) 1998 Elsevier Science Ltd. All rights reserved.
URI: http://hdl.handle.net/11455/36398
ISSN: 0017-9310
文章連結: http://dx.doi.org/10.1016/s0017-9310(97)00304-9
Appears in Collections:應用數學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.